Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Tegretol

Posted by Kar on May 31, 2002, at 8:47:38

In reply to Re: Tegretol Kar, posted by 2sense on May 31, 2002, at 5:18:17

Hey DB- really sorry to hear about all you're going through...I don't know anything about seizures so I really can't be of any help there.

Not sure what you mean about the Teg screwing up the Thyroid lab results...I've had thyroid probs ever since I was on Lithium and haven't had any probs since I've been on the Synthroid. Do you mean that you heard that the Teg masks something in the thyroid levels?

Good God- 20 lbs; you poor thing! I mean it; I can relate. And as if it weren't bad enough already...but that sounds more like the thyroid's fault than the Teg.

Wellbutrin is a fairly wussy AD. Could they try something else? Cheesh if the Teg is causing so many problems i don't understand why you shouldn't just be getting off of it. Obviously the thyroid really has to be stabilized too tho. Why isn't the pdoc addressing this? Have you considered a new doc? Or if he's so set on Teg, why not Trileptal which is a close cousin to Teg but with reportedly fewer side effects. And the water weight gain- a diuretic for now?

God, i really don't know but it doesn't sound like your pdoc is on top of things. You need your life back, ya know?

Sorry couldn't be of much help. Just my personal experience with the Teg...yours could be different...

Take care,
Karen


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Kar thread:107996
URL: http://www.dr-bob.org/babble/20020525/msgs/108147.html